Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had hepatitis B virus infection. Diarrhea, fever, sound in stomach. Will it return?

I have been suffered from hepatitis B virus for around 11 years all the symptoms I use to see them, specially diarrhoea, fever, stomach (bulloting,making sound, specially the left side of my stomach had high fever than the right side, lose appetite nearly 80%. I have never had sexual contact but recently I did blood test for HIV it was free but they told me as I have been infected of hepatitis B virus. I did not take any treatement do you think there is a chance it may return? I do no know how I get infected in the first place with out any sexual contact or fluid. Also stil I some similar symptoms I can feel it like lose of appetite almost 70%, weight lost around 5-6 stone less than my normal weight.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know your present hepatitis B status.
As you don't have any past history of sexual contact and Fluid then there appears to be possibility of chronic hepatitis.
You should again consult with your treating doctor/ internal medicine specialist and should go for thorough check up.
You should go for repeat HbSAg, IgM antiHbc, Anti Hbe, HbeAg and HBV DNA quantitative for better clarification.
As such there is no correlation between HIV and HBV.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor